American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] P. D. T. A. Elliott. Primes in short arithmetic progressions with rapidly increasing differences. Trans. Amer. Math. Soc. 353 (2001) 2705-2724. MR 1828469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Zhi-Wei Sun. Covering the integers by arithmetic sequences. II . Trans. Amer. Math. Soc. 348 (1996) 4279-4320. MR 1360231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Melvyn B. Nathanson. Inverse theorems for subset sums . Trans. Amer. Math. Soc. 347 (1995) 1409-1418. MR 1273512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kevin S. McCurley. The least $r$-free number in an arithmetic progression . Trans. Amer. Math. Soc. 293 (1986) 467-475. MR 816304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1